# SDR SWAA2013101821288

- Difficulty date: September 30, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 42,796 hours, 24,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573732
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD TE FLAP AFT FLAP INBD LOWER CORNER DELAMINATED.  REPAIRED FLAP IAW SRM.
